# SDR SWAA2018123127958

- Difficulty date: December 24, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 55,467 hours, 32,636 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY OUTBD EMERGENCY FLASHLIGHT INOP.  R&R BATTERY PER MM.
